Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes abdominal swelling after an Insulin shot?

Answered by
Dr.
Dr. Binu Parameswaran Pillai

Endocrinologist

Practicing since :2003

Answered : 1416 Questions

default
Posted on Wed, 18 Nov 2015 in Diabetes
Question: I am on Galvus met 50-500 and insulin and have swelling on both sides of my stomach I thought it was an allergy but the swellings and pain keep on and off. Please advise.
doctor
Answered by Dr. Binu Parameswaran Pillai 59 minutes later
Brief Answer:
Few questions.

Detailed Answer:
Good day,
Noted your concern.
Is the swelling just on the skin or a deep swelling? Is it near the insulin injection area?
How is your urine flow? Any swelling in XXXXXXX or ankle?

It would have been nice if I could examine you, but otherwise, it is very difficult to determine the cause of abdominal swelling. Could you attach a photo of the swelling if possible?
Regards
Binu
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Galvus

doctor1 MD

I am XXXXXXX XXXXXXX I am suffering from Hyper Tension for more than 20 years, Since the last 10 years I am suffering from Type 2 Diabetes , Initially when I was diagnosed with Diabetes, 1st line treatment prescribed by my doctor was, Glycomet 500...

doctor1 MD

sir my SGPT reports are below kindly suggest what I should do next. GAMMA GLUTAMYL TRANSFERASE ( GGT ) PHOTOMETRY 426.5 U/l ASPARTATE AMINOTRANSFERASE ( SGOT ) PHOTOMETRY 62.2 U/l ALANINE TRANSAMINASE (SGPT) PHOTOMETRY 105.1

doctor1 MD

Hello Doctor Should i take galvus met 50/1000 before meal or with meal or after meal

doctor1 MD

I am 50 years old having Diabetese since last 8 years. Since last 2 years I have been using lantus insuline at bedtime with Glycomate GP2 forte twice daily and onglyza once a day.
Recently I changed my doctor who has now suggested human Mixtard twice daily with one tablet Galvus.

Which one is better regime for my situation and why ?